# SDR AALA202306218960

- Difficulty date: June 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,119 hours, 14,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT BS 986.5 AND RBL 46. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 ALTERNATIVE REPAIR 4.
